# SDR HALA20240220078

- Difficulty date: February 19, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N388HA
- Make and model: Airbus A330-243
- Aircraft serial: 1310
- Aircraft time: 48,198 hours, 7,581 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 36,535 hours, 5,733 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Part number: UNKNOWN
- Condition: Nicked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING WALKAROUND FOUND #1 ENG #6 BLADE NICK AND CRACK. REMOVED AND REPLACED #6 FAN BLADE OF # L ENGINE PER AMM 72-31-41-400 -801-A -0L RAN #1 ENGINE AT IDLE NO VIBE FAULT NOTED. OK FOR SVC.
